Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 335, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On mapping class groups of contractible open $3$-manifolds
Robert Myers.
Trans. Amer. Math. Soc. 335 (1993), 1-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069740
Subgroups of Bianchi groups and arithmetic quotients of hyperbolic $3$-space
Fritz Grunewald and Joachim Schwermer.
Trans. Amer. Math. Soc. 335 (1993), 47-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1020042
Pseudobases in direct powers of an algebra
Paul Bankston.
Trans. Amer. Math. Soc. 335 (1993), 79-90
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1155348
$K$-theory of Eilenberg-Mac Lane spaces and cell-like mapping problem
A. N. Dranishnikov.
Trans. Amer. Math. Soc. 335 (1993), 91-103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1153012
Toral actions on $4$-manifolds and their classifications
M. Ho Kim.
Trans. Amer. Math. Soc. 335 (1993), 105-130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1052907
The semigroup property of value functions in Lagrange problems
Peter R. Wolenski.
Trans. Amer. Math. Soc. 335 (1993), 131-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1156301
Extensions of étale by connected group spaces
David B. Jaffe.
Trans. Amer. Math. Soc. 335 (1993), 155-173
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1150015
Obstructions and hypersurface sections (minimally elliptic singularities)
Kurt Behnke and Jan Arthur Christophersen.
Trans. Amer. Math. Soc. 335 (1993), 175-193
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069742
Intersection theory of linear embeddings
Sean Keel.
Trans. Amer. Math. Soc. 335 (1993), 195-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1040263
Functorial construction of Le Barz’s triangle space with applications
Sean Keel.
Trans. Amer. Math. Soc. 335 (1993), 213-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069749
The first two obstructions to the freeness of arrangements
Sergey Yuzvinsky.
Trans. Amer. Math. Soc. 335 (1993), 231-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1089421
A dynamical proof of the multiplicative ergodic theorem
Peter Walters.
Trans. Amer. Math. Soc. 335 (1993), 245-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1073779
Inverse monoids, trees and context-free languages
Stuart W. Margolis and John C. Meakin.
Trans. Amer. Math. Soc. 335 (1993), 259-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1073775
Quadratic transformation formulas for basic hypergeometric series
Mizan Rahman and Arun Verma.
Trans. Amer. Math. Soc. 335 (1993), 277-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1074149
Harmonic volume, symmetric products, and the Abel-Jacobi map
William M. Faucette.
Trans. Amer. Math. Soc. 335 (1993), 303-327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1075380
A short proof of Zheludev’s theorem
F. Gesztesy and B. Simon.
Trans. Amer. Math. Soc. 335 (1993), 329-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1096260
Number of orbits of branch points of $R$-trees
Renfang Jiang.
Trans. Amer. Math. Soc. 335 (1993), 341-368
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1107026
On Dehn functions and products of groups
Stephen G. Brick.
Trans. Amer. Math. Soc. 335 (1993), 369-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1102884
Subvarieties of moduli space determined by finite groups acting on surfaces
John F. X. Ries.
Trans. Amer. Math. Soc. 335 (1993), 385-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097170
On the theory of Frobenius extensions and its application to Lie superalgebras
Allen D. Bell and Rolf Farnsteiner.
Trans. Amer. Math. Soc. 335 (1993), 407-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1097163
Actions of linearly reductive groups on PI-algebras
Nikolaus Vonessen.
Trans. Amer. Math. Soc. 335 (1993), 425-442
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1076618
A classification of the finite extensions of a multidimensional Bernoulli shift
Janet Whalen Kammeyer.
Trans. Amer. Math. Soc. 335 (1993), 443-457
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1076616


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia